Multinodular hemangiomatosis of the liver in infancy.

R. H. McLean, J. H. Moller, W. J. Warwick, L. Satran, R. V. Lucas

Research output: Contribution to journalArticle

74 Scopus citations
Original languageEnglish (US)
Pages (from-to)563-573
Number of pages11
JournalPediatrics
Volume49
Issue number4
StatePublished - Apr 1 1972

Cite this

McLean, R. H., Moller, J. H., Warwick, W. J., Satran, L., & Lucas, R. V. (1972). Multinodular hemangiomatosis of the liver in infancy. Pediatrics, 49(4), 563-573.